Maybe you could arrange to go back on lower hours to start with. I'm not really qualified to answer this as I'm retired. My final chemo was May 23rd 2013, didn't have rads, on Tamoxifen now but I feel kn*****ed most of the time!! Wishing you all the best. xxx
The effects and duration of fatigue vary loads, but I would say definitely plan to take at least a month off after rads finishes and before going back to work. If you feel better before, then great, (look at it as a nice rest from work which you can actually enjoy, rather than feeling rubbish). However, do not be surprised if a month isn't enough. I finished treatment in September 2012 and went back in January this year. Despite only returning part time, I still felt tired! Pace yourself, rest when you need to and try not to feel pressurised into returning to work until you feel it's right. Good luck with the rest of your treatment
I know, when you think of how you used to be before and now you can't cope with half of what you once did, it is very frustrating. Chemo effects are cumulative I'm afraid, and fatigue is a very big problem. All you can do is accept all the help you are offered from family and friends. Set your sights a little lower and skip some chores that aren't really essential. Take those rest periods, your body needs them to recover from the drugs that are going through your body. When you have any illness, even if it's just a cold, your body slows down. But a cold is usually cleared up after about a week. Chemo isn't. I'm sorry I can't be more helpful.
Sending big hugs poemsgalore xx
While you are waiting for your fellow forum users to reply, our helpliners are just a free phone call away if you would like to have a chat with someone about this. 0808 800 6000 lines open weekdays 9-5 and Sat 10-2